Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 36, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 12, 2010, 9:26 PM CDT for Mountrail County, North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 9:26 PM CDT (02:26 UTC)
- Expired
- Jul 12, 2010, 10:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Mountrail County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 8:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
464 WFUS53 KBIS 130226 TORBIS NDC061-130315- /O.NEW.KBIS.TO.W.0036.100713T0226Z-100713T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 926 PM CDT MON JUL 12 2010 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA... * UNTIL 1015 PM CDT. * AT 923 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING STORM 3 MILES NORTHEAST OF STANLEY...OR 48 MILES WEST OF MINOT. A TORNADO MAY DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS DANGEROUS STORM MOVING EAST AT 15 MPH. * THIS DANGEROUS STORM WILL BE NEAR... PALERMO AROUND 940 PM CDT. BLAISDELL AROUND 1005 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4846 10202 4826 10209 4833 10240 4848 10236 TIME...MOT...LOC 0225Z 275DEG 13KT 4836 10231 $$ KINNEY
2 follow-up statements
047 WWUS53 KBIS 130241 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CDT MON JUL 12 2010 NDC061-130315- /O.CON.KBIS.TO.W.0036.000000T0000Z-100713T0315Z/ MOUNTRAIL ND- 941 PM CDT MON JUL 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MOUNTRAIL COUNTY UNTIL 1015 PM CDT... AT 935 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING STORM. A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED NEAR PALERMO...OR 46 MILES WEST OF MINOT...MOVING EAST AT 15 MPH. THIS DANGEROUS STORM WILL BE NEAR... BLAISDELL AROUND 1010 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE WITH THIS STORM. AT 923 PM CDT...2 INCH HAIL WAS REPORTED 7 MILES NORTHEAST OF STANLEY. && LAT...LON 4848 10232 4846 10202 4826 10209 4832 10235 TIME...MOT...LOC 0240Z 271DEG 12KT 4837 10224 $$ RK/AYD
706 WWUS53 KBIS 130258 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 958 PM CDT MON JUL 12 2010 NDC061-130315- /O.CON.KBIS.TO.W.0036.000000T0000Z-100713T0315Z/ MOUNTRAIL ND- 958 PM CDT MON JUL 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MOUNTRAIL COUNTY UNTIL 1015 PM CDT... AT 952 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING STORM. A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED NEAR PALERMO...OR 41 MILES WEST OF MINOT...MOVING EAST AT 15 MPH. IN ADDITION...AT 923 PM CDT...TWO INCH HAIL WAS REPORTED 7 MILES NORTHEAST OF STANLEY. THIS DANGEROUS STORM WILL BE NEAR... BLAISDELL AROUND 1005 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4832 10227 4847 10224 4846 10202 4829 10208 TIME...MOT...LOC 0257Z 276DEG 15KT 4837 10213 $$ KINNEY/AYD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 12, 3:45 PM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jul 12, 3:45 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT MON JUL 12 2010 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THE PROSPECTS FOR RAIN THIS EVENING THROUGH TOMORROW...AS WELL AS A CHANCE FOR SEVERE THUNDERSTORMS TONIGHT...ARE THE MAIN FORECAST CONCERNS DURING THE SHORT TERM. MODELS ARE IN FAIR AGREEMENT...SO HAVE UTILIZED A MODEL BLEND FOR THE FORECAST...ALTHOUGH WITH A BIT OF A LEAN TOWARDS THE 12Z GFS AS ITS SOLUTION HAS BEEN MORE CONSISTENT RUN TO RUN. CURRENTLY...STRONG WARM ADVECTION HAS RESULTED FROM RETURN FLOW BEHIND A LARGE SURFACE HIGH CURRENTLY MOVING INTO THE GREAT LAKES AREA. A LARGE CUT-OFF LOW AT 500 MB HAS BEGUN TO SLIDE DOWN THE CANADIAN ROCKIES...AND IS BRINGING LOWER HEIGHTS AND COOLER AIR INTO THE UPPER LEVELS OVER EASTERN MONTANA AND THE DAKOTAS. AS A COLD FRONT APPROACHES THE WESTERN PART OF THE CWA TONIGHT...IT SHOULD PROVIDE THE LIFT NECESSARY TO TAP INTO MODEL FORECAST CAPE VALUES OF 1000 TO 1500 J/KG. 0-6 KM BULK SHEAR APPROACHES 40 TO 50 KNOTS...SO DYNAMICS WOULD SUPPORT ORGANIZED CONVECTION...MOST LIKELY BOWING LINES AND ISOLATED SUPERCELLS. IN ADDITION...DAYTIME HEATING HAS PRODUCED SLIGHTLY UNSTABLE CONDITIONS OVER EASTERN MONTANA. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR A PORTION OF FAR WESTERN NORTH DAKOTA. THINKING THAT UNLESS WE SEE A LITTLE SOMETHING FIRE WITH MAX HEATING LATE THIS AFTERNOON...THE MAIN THREAT FOR WESTERN NORTH DAKOTA WILL NOT BE UNTIL LATE IN THE WATCH PERIOD. THE FRONT IS EXPECTED TO PASS THROUGH THE WEST AFTER MIDNIGHT...AND THE CENTER OF THE STATE BY MIDDAY TUESDAY. LOSS OF DAYTIME HEATING SHOULD REDUCE THE CHANCE OF SEVERE OVERNIGHT...ALTHOUGH MODEL FORECASTS HINT AT THE DEVELOPMENT OF A LOW LEVEL JET THAT COULD KEEP CONVECTION ALIVE AND STRONG THROUGH THE NIGHT AND EARLY MORNING AS IT PASSES OVER BISMARK AND MINOT. THE THREAT OF SEVERE WEATHER RETURNS TUESDAY AFTERNOON AND EVENING IN MY FAR EASTERN COUNTIES ONCE DAYTIME HEATING ONCE AGAIN INCREASES INSTABILITIES AHEAD OF THE FRONT. TIGHTENING GRADIENT ON THE SOUTHERN AND WESTERN SIDE OF THE SURFACE LOW TO OUR NORTH LOOKS TO ALSO KEEP WINDS ON THE GUSTY SIDE THROUGH THE NEXT 48 HOURS OR SO. AFTER FRONTAL PASSAGE...TEMPS SHOULD ONCE AGAIN COOL TO BELOW NORMAL VALUES...WITH HIGHS IN THE LOW 70S LIKELY ACROSS MUCH OF THE STATE. BUILDING HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT SHOULD KEEP THINGS DRY THROUGH THE REMAINDER OF THE PERIOD...WITH THE EXCEPTION OF MY FAR NORTHERN COUNTIES WHICH COULD BE CLOSE ENOUGH TO THE UPPER LEVEL LOW TO SEE SOME SHOWERS WEDNESDAY. OTHERWISE...MOSTLY CLEAR SKIES AND COOLER TEMPS ARE EXPECTED THROUGH UNTIL THURSDAY...WHEN HIGHS ARE EXPECTED TO RETURN TO THE 80S WITH PLENTY OF INSOLATION AND THE RETURN OF SOUTHERLY FLOW AND WARM ADVECTION. .LONG TERM...FRIDAY THROUGH MONDAY NIGHT... HEIGHT FIELDS AMONGST THE EXTENDED MODELS ARE IN DECENT AGREEMENT THROUGH THE PERIOD WITH SOME DISCREPANCY ON THE OVERALL AMPLIFICATION OF THE HEIGHT FIELD BEYOND SATURDAY. DESPITE THAT STILL A MODERATE TO HIGH CONFIDENCE IN MOST OF THE FORECASTING TIMING AND DETAILS. FRIDAY...A TRANSITORY BROAD RIDGE LOOKS TO KEEP THE FORECAST DRY DURING THE DAY...BUT A SURFACE LOW PRESSURE AND TRAILING COLD FRONT SCOOTS ALONG SOUTHERN CANADA LATE FRIDAY NIGHT INTO SATURDAY. THIS FRONT HAS SUPPORT ON BOTH THE GFS AND ECMWF FOR A FRONTAL PASSAGE ACROSS CENTRAL NORTH DAKOTA DURING THE DAY SATURDAY PRODUCING A SLIGHT CHC TO CHC OF SHOWERS AND THUNDERSTORMS. THIS THREAT CONTINUES INTO EARLY SATURDAY NIGHT. A RETURN TO NEARLY A ZONAL FLOW COMMENCES ON SUNDAY FOR A DRY DAY. THE NEXT SHORTWAVE LOOKS TO AFFECT WESTERN AND CENTRAL NORTH DAKOTA MONDAY INTO MONDAY NIGHT. EXPECT TEMPERATURES AROUND 90/LOWER 90S FRIDAY AND UPPER 80S SATURDAY PRIOR TO THE COLD FRONTAL PASSAGE. EXPECT COOLER WEATHER BY SUNDAY WITH HIGHS IN THE LOWER 80S. OVERNIGHT LOWS RANGING FROM 55 TO 60 THROUGH THE EXTENDED PERIOD. && .AVIATION...A COLD FRONT WILL MOVE INTO THE WESTERN NORTH DAKOTA AERODROMES KISN/KDIK BETWEEN 09Z-12Z TUESDAY...THEN PASSING THROUGH MINOT AND BISMARCK BETWEEN 18Z AND 21Z TUESDAY...AND FINALLY REACHING JAMESTOWN KJMS AROUND 00Z WEDNESDAY OR SHORTLY THEREAFTER. AN AREA OF SHOWERS AND THUNDERSTORMS WILL DEVELOP IN ADVANCE OF THE COLD FRONT AFFECTING THE AERODROMES TONIGHT THROUGH TUESDAY. IT APPEARS THE BEST THREAT OF PRECIPITATION ACROSS KISN/KDIK WILL OCCUR BETWEEN 00Z-06Z TUESDAY...THEN 06Z-15Z TUESDAY IN KMOT/KBIS...AND 15Z-00Z FOR KJMS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN. VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE SHOWERS AND THUNDERSTORMS...BUT WILL BRIEFLY FALL INTO THE MVFR RANGE WITHIN AREAS OF HEAVY/SEVERE THUNDERSTORMS. && .HYDROLOGY...WITH HIGH PRECIPITABLE WATER VALUES ADVECTING INTO THE AREA THIS AFTERNOON AND TONIGHT...ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING VERY HEAVY RAINFALL. FORTUNATELY IT APPEARS THERE SHOULDNT BE ANY SLOW MOVERS. HOWEVER...WILL HAVE TO MONITOR. WE HAVE DRIED OUT SOME MOST AREAS THE LAST WEEK OR SO...BUT FLASH FLOOD GUIDANCE REMAINS ON THE LOW SIDE ACROSS PORTIONS OF THE WEST. WILL ADD A MENTION OF HEAVY RAIN TO THE ZONES FOR TONIGHT AND TUESDAY. .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BPN LONG TERM/AVIATION...SIMOSKO HYDROLOGY...HAMILTON
Hazardous weather outlook, Jul 12, 9:18 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 918 PM CDT MON JUL 12 2010 NDZ001>004-009>012-017>022-031>035-040>045-140230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 918 PM CDT MON JUL 12 2010 /818 PM MDT MON JUL 12 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AS A SURFACE COLD FRONT PROGRESSES EASTWARD AND THE ASSOCIATED UPPER LEVEL LOW MOVES EAST ACROSS SOUTH CENTRAL CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY WITH SEVERE THUNDERSTORMS TONIGHT. NDZ005-013-023-025-036-037-046>048-050-051-140230- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 918 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS LATE TONIGHT INTO TUESDAY MORNING. SOME THUNDERSTORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AS A SURFACE COLD FRONT PROGRESSES EASTWARD AND THE ASSOCIATED UPPER LEVEL LOW MOVES EAST ACROSS SOUTH CENTRAL CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE MONDAY NIGHT INTO TUESDAY MORNING. KS
In the hours before
Special weather statement, Jul 12, 7:51 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 751 PM CDT MON JUL 12 2010 NDZ018-032-033-130130- BILLINGS ND-DUNN ND-STARK ND- 651 PM MDT MON JUL 12 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DUNN...NORTHWESTERN STARK AND SOUTHERN BILLINGS COUNTIES UNTIL 730 PM MDT... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEDORA...OR 31 MILES WEST OF DICKINSON... MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FRYBURG... BELFIELD... SOUTH FAIRFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEINERT
Special weather statement, Jul 12, 7:53 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 753 PM CDT MON JUL 12 2010 NDZ017-018-032-130145- BILLINGS ND-DUNN ND-MCKENZIE ND- 653 PM MDT MON JUL 12 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN MCKENZIE...WESTERN DUNN AND NORTHEASTERN BILLINGS COUNTIES UNTIL 745 PM MDT... AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF SOUTH FAIRFIELD...OR 37 MILES NORTHWEST OF DICKINSON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRASSY BUTTE... OAKDALE... KILLDEER... FAIRFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEINERT
Local storm report, Jul 12, 8:28 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TORNADO 6 NW ROSS 48.37N 102.64W
07/12/2010 MOUNTRAIL ND TRAINED SPOTTER
TORNADO LASTED FOR 4 MINUTES FROM 816 PM THROUGH 819 PM,
THEN LIFTED.
&&
VROLLERSpecial weather statement, Jul 12, 8:37 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 837 PM CDT MON JUL 12 2010 NDZ018-032-033-130215- BILLINGS ND-DUNN ND-STARK ND- 737 PM MDT MON JUL 12 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DUNN...NORTHWESTERN STARK AND EASTERN BILLINGS COUNTIES UNTIL 815 PM MDT... AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF BELFIELD...OR 19 MILES NORTHWEST OF DICKINSON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW HRADEC... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HEINERT
Local storm report, Jul 12, 9:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FUNNEL CLOUD 1 N ROSS 48.33N 102.55W
07/12/2010 MOUNTRAIL ND TRAINED SPOTTER
FUNNEL ROTATING FROM THE WALL CLOUD, NO TOUCHDOWN.
&&
VROLLERLocal storm report, Jul 12, 9:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 5 NE STANLEY 48.37N 102.31W
07/12/2010 M1.50 INCH MOUNTRAIL ND TRAINED SPOTTER
HAIL ONGOING.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:00 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 45 min |
| Jul 12, 8:15 PM CDT | Tornado Warning | BIS | Mountrail | 45 min |
| Jul 12, 8:47 PM CDT | Tornado Warning | BIS | Mountrail | 43 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 66 min |
| Jul 12, 9:33 PM CDT | Tornado Warning | BIS | Stark | 27 min |
| Jul 12, 9:49 PM CDT | Areal Flood Advisory | BIS | Stark | 112 min |
| Jul 12, 10:00 PM CDT | Tornado Warning | BIS | Stark | 30 min |
| Jul 12, 10:14 PM CDT | Tornado Warning | BIS | Mountrail, Renville, Ward | 46 min |
| Jul 12, 10:30 PM CDT | Tornado Warning | BIS | Hettinger, Stark | 30 min |
| Jul 13, 12:06 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 39 min |
| Jul 13, 12:40 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 65 min |
| Jul 13, 1:26 AM CDT | Severe Thunderstorm Warning | BIS | Williams | 64 min |
| Jul 13, 2:01 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 59 min |
| Jul 13, 3:03 AM CDT | Areal Flood Advisory | BIS | Mountrail | 3 hr |
| Jul 13, 1:46 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 59 min |
| Jul 13, 1:57 PM CDT | Areal Flood Advisory | BIS | Emmons, Kidder, Logan | 4 hr |
| Jul 13, 2:10 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 65 min |
| Jul 13, 2:46 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 59 min |
| Jul 13, 2:57 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 63 min |
| Jul 13, 3:29 PM CDT | Flash Flood Warning | BIS | Stutsman | 95 min |
| Jul 13, 3:42 PM CDT | Areal Flood Advisory | BIS | Stutsman | 2 hr |
| Jul 13, 3:42 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 63 min |
| Jul 13, 3:56 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 34 min |
| Jul 13, 4:19 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 56 min |
| Jul 13, 6:56 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 30 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.